MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT
Model Number CI-1500-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577); Medical device site infection (4845); Cholesteatoma (4920)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced an infection.The recipient's device was explanted.Advanced bionics is in the process of gathering further information; once more information is obtained a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section b.3, d.6b, h.6, a.1, a.2, a.3, d.1, d.4, d.6a, h.4 & h.10.Correction information: section b.3, d.6b, h.6, a.1, a.2, a.3, d.1, d.4, d.6a, h.4 & h.10.The recipient's device was explanted.The recipient experienced reoccurring skin flap infection.The recipient presented with pus & swelling near headpiece site.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section d.9.The recipient has healed.The recipient will be re-implanted at a later time.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
The recipient reportedly experienced purulent material and bio film around the implant bed.The recipient reportedly experienced a cholesteatoma matrix in the middle ear and mastoid cavity.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The device passed external visual inspection and the photographic imaging inspection.System lock could not be obtained at any spacing.This is not related to the return reason.An electrical test could not be performed due to the system lock.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.However, lock could not be obtained.This is not related to the return reason.This older device configuration is no longer manufactured.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K ADVANTAGE
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
ivvet perez
28515 westinghouse place
valencia, CA 91355
MDR Report Key22820119
Report Number3006556115-2025-01173
Device Sequence Number5713193
Product Code MCM
UDI-Device Identifier07630016828638
UDI-Public(01)07630016828638(11)150827(17)180731
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model NumberCI-1500-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/11/2025
10/07/2025
10/07/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale